# SDR CA120604006

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,172 hours
- Engine: Cont IO520F
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Turn And Bank
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT, THE PILOT DISCOVED THE TURN & BANK BECAME UNSERVICEABLE,  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED THE CONNECTOR PLUG ON THE TURN & BANK INDICATOR HAD COME LOOSE, THE CONNECTOR PLUG WAS REINSTALLED AND FUNCTION SERVICABLE.
